An L1-type estimate for Riesz potentials

Schikorra, Armin and Spector, Daniel and Van Schaftingen, Jean. (2017) An L1-type estimate for Riesz potentials. Revista Matemática Iberoamericana, 33 (1). pp. 291-303.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/40315/

Downloads: Statistics Overview


In this paper we establish new L1-type estimates for the classical Riesz potentials of order α∈(0,N):
This sharpens the result of Stein and Weiss on the mapping properties of Riesz potentials on the real Hardy space H1(RN) and provides a new family of L1-Sobolev inequalities for the Riesz fractional gradient.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Lenzmann)
UniBasel Contributors:Schikorra, Armin
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:European Mathematical Society
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:04 Apr 2018 07:26
Deposited On:04 Apr 2018 07:26

Repository Staff Only: item control page